# SDR FDEA201106012049

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE LWR SURFACE BETWEEN INBD AND MID VANE TRACKS FOUND SEVERAL DELAMINATED.   REPAIR COMPLIED WITH EA 1-5750-147649.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
